# SDR COMA9810261

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1255
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Row 8
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 8 BROKEN.  REMOVED AND REPLACED EXIT SIGN ASSY.
